Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes brown lesions on side of foot?

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6185 Questions

default
Posted on Sat, 23 Aug 2014 in Skin Hair and Nails
Question: Yes, my condition started with a few brown spots on the side of my foot. Its been a year and it has spreaded. The spots are crusted over and they do not itch. Since then I have noticed that I have two spots of the opposite leg and they do not itch. I am a XXXXXXX XXXXXXX female and my age is 55. Can you please give me some idea on what this is.
doctor
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
Please, Can I get a a photo image for this!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about these spots that you have reported. The description is not typical and making a call without at least seeing what they look like would make the response generic and maybe not helpful. For this reason, I recommend that you upload a picture for inspection. This will help in narrowing down the list of possible causes and providing you with targeted information that would prove helpful in getting answers and a possible solution to this.

I hope you get to do that when chanced. Should you have any difficulties, please talk to the customer service for help.

I am waiting and do look forward to reviewing the images as soon as they get in.
I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah 12 minutes later
Dr. Ditah, thank you for the reply. I have uploaded the pictures that you requested. They do not itch or hurt and I should mention that I am diabetic but my diabetes is under control and I am no longer taking any kind of medication for it. My A1C level is 5.2. Again thank you for taking the time to assess my situation.
doctor
Answered by Dr. Chobufo Ditah 41 minutes later
Brief Answer:
Thanks!

Detailed Answer:
Hi and thank you for uploading the picture.

I am glad to earn that through dietary measures alone you have been able o maintain an excellent blood glucose control. Keep up.

I have reviewed this image fully. This lesion, though not typical is suggestive of cutaneous HPV presentation. It can be very difficult unless you report to have tested positive for this in the past. If this is not the case, I will suggest that you get a sample sent to the lab for examination. This will return with what the exact nature and cause of this is. A dermatologists would be able to evaluate and get samples for laboratory testing if needed.

There is no emergency in doing so. Plan at your convenience.

I hope this helps. I wish you well. Feel free to request for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Glucose

doctor1 MD

Hi, my name is Eva and my son (2) has Glucose galactose malabsorption. Do you know if digestive enzymes could help to ease this condition? I am also worried that in time he might have some renal or cardiovascular problems. So far he seems very healthy and is growing just fine on his fructose based diet. Thank you

doctor1 MD

18 yr old male, 5.8 115 lbs -sudden urge to urinate while at work (frequent and hardly any urine each time) NOTE: not painful or uncomfortable at all

- body aches (lower back, kneck, and occasionally arms) - minor dizzy spells- occasional tingling in hands/fingers- minor headache-minor/occasional dry cough - easily exhausted and tired- desire to sleep- sensitive to external temperatures (easily hot or cold)

Type 1 Diabetic (insulin dependent) - blood glucose levels have been normal

doctor1 MD

I have been suffering from dehydration for a month and a half. The problem is when I get fluids from the ER, it comes back again because I have Diabetes and the medicine Januvia is preventing the fluids to stay in my system. My doctor still wants...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

sir i am 38 years old & diabetic since 6 years... i have a sever allergy problem & increases when i take salt even in normal level. recently i felt severe burning sensation in mouth & stomach & even the lips.. i underwent endoscopy & was reported to have antral gastritis. since then i used Razo-D & found that it was more severe & my physician changed the medication to veloz-D .. even that didnot seem helpful because they led to diarrhoea.. i stopped the medication & ate only boiled vegetables... everything went on well. now i stopped taking medicines for diabetes as they are lowering glucose levels... to control gastritis what should i do ?? my weight is 45kgs

doctor1 MD

Hi, my dad feels a pain in his stomach where his doctor told him he may have an annurism. He also has a heart murmur. He just tested his blood glucose and it is high, even though he has not eaten in about 4 hours. Is he in any immediate danger of the annurism because of his heart murmur and high glucose level?